MathSciNet Relay Station
MathSciNet bibliographic data
MR2104130 35Q55 (82B10)
Adami, Riccardo; Bardos, Claude; Golse, François; Teta, Alessandro Towards a rigorous derivation of the cubic NLSE in dimension one. Asymptot. Anal. 40 (2004), no. 2, 93–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement